MathSciNet Relay Station
MathSciNet bibliographic data
MR391236 60G10 (28A65 60J55)
Geman, Donald; Horowitz, Joseph Polar sets and Palm measures in the theory of flows. Trans. Amer. Math. Soc. 208 (1975), 141–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement